Alert archive / New Jersey / Freeze Watches in 2016
Freeze Watch 5, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this freeze watch at Apr 12, 2016, 3:59 AM EDT for 6 counties in Pennsylvania; 9 counties in New Jersey. It took effect at Apr 13, 2016, 2:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 12, 2016, 3:59 AM EDT (07:59 UTC)
- In effect from
- Apr 13, 2016, 2:00 AM EDT
- Expired
- Apr 12, 2016, 3:04 PM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
Counties Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Cumberland County, NJ, Hunterdon County, NJ, Morris County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Chester County, PA, Lehigh County, PA, Montgomery County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 67 km from the middle of the area, began a volume at 08:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 8.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1145 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 335 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
216 WWUS71 KPHI 120759 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 359 AM EDT TUE APR 12 2016 ...FREEZING OR SUB-FREEZING TEMPERATURES POSSIBLE TONIGHT... NJZ001-007>010-PAZ060>062-101-103-105-122100- /O.NEW.KPHI.FZ.A.0005.160413T0600Z-160413T1200Z/ SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON- WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE...READING...ALLENTOWN...BETHLEHEM... EASTON...HONEY BROOK...OXFORD...COLLEGEVILLE...POTTSTOWN... CHALFONT...PERKASIE 359 AM EDT TUE APR 12 2016 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. * TEMPERATURES...AROUND 30. * TIMING...BETWEEN 200 AM AND 800 AM WEDNESDAY * IMPACTS...IF WINDS SUBSIDE ALLOWING TEMPERATURES TO FALL TO FREEZING OR SUB-FREEZING LEVELS, SENSITIVE PLANTS COULD BE DAMAGED OR DESTROYED IF NOT PROTECTED OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS FREEZING OR SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NJZ021>023-027-122100- /O.NEW.KPHI.FZ.A.0005.160413T0600Z-160413T1200Z/ CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...WHARTON STATE FOREST 359 AM EDT TUE APR 12 2016 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. * TEMPERATURES...IN THE LOWER 30S. * TIMING...BETWEEN 200 AM AND 800 AM WEDNESDAY * IMPACTS...IF WINDS SUBSIDE ALLOWING TEMPERATURES TO FALL TO THE FREEZING LEVEL, SENSITIVE PLANTS COULD BE DAMAGED OR DESTROYED IF NOT PROTECTED OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS FREEZING OR SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KRUZDLO
1 follow-up statement
472 WWUS71 KPHI 121904 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 304 PM EDT TUE APR 12 2016 NJZ021>023-027-122015- /O.CAN.KPHI.FZ.A.0005.160413T0600Z-160413T1200Z/ CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...WHARTON STATE FOREST 304 PM EDT TUE APR 12 2016 ...FREEZE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE FREEZE WATCH. TEMPERATURES ARE EXPECTED TO REMAIN ABOVE FREEZING TONIGHT, AND WINDS OF AROUND 5 TO 10 MPH SHOULD BE STRONG ENOUGH TO PRECLUDE ANY FROST FORMATION. $$ NJZ001-007>010-PAZ060>062-101-103-105-130900- /O.UPG.KPHI.FZ.A.0005.160413T0600Z-160413T1200Z/ /O.NEW.KPHI.FZ.W.0005.160413T0600Z-160413T1200Z/ SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON- WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE...READING...ALLENTOWN...BETHLEHEM... EASTON...HONEY BROOK...OXFORD...COLLEGEVILLE...POTTSTOWN... CHALFONT...PERKASIE 304 PM EDT TUE APR 12 2016 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...IN THE LOWER 30S. * TIMING...BETWEEN 200 AM AND 800 AM WEDNESDAY * IMPACTS...TEMPERATURES ARE EXPECTED TO FALL AROUND OR BELOW FREEZING ACROSS THE AREA TONIGHT. SENSITIVE PLANTS COULD BE DAMAGED OR DESTROYED IF NOT PROTECTED OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this freeze watch went out at Apr 12, 12:03 AM EDT, 3 hours 56 minutes earlier.
Area forecast discussion, Apr 12, 12:03 AM EDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1203 AM EDT TUE APR 12 2016
.SYNOPSIS...
A COLD FRONT CROSSING THE OHIO VALLEY WILL PASS THROUGH THE MID
ATLANTIC STATES TUESDAY. HIGH PRESSURE WILL BUILD INTO SOUTHEAST
CANADA WEDNESDAY THROUGH FRIDAY AND THEN SETTLE SOUTHWARD OVER OUR
AREA NEXT WEEKEND. THIS EVENTUALLY COULD MEAN A SUBSTANTIAL WARMING
TREND HERE FOR LATE THIS WEEK AND THE EARLY PART OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
BASED ON RADAR TRENDS, AND HIGHER RESOLUTION HRRR, NAM, AND RAP,
WE SLOWED DOWN THE WEST TO EAST ONSET OF PRECIPITATION. NOTHING
BIG, MAYBE TWO TO THREE HOURS.
PREVIOUS AFD...
NOT MANY CHANGES IN THE NEAR TERM. EARLIER SHOWERS HAVE CLEARED
THE REGION, AND WE SHOULD HAVE A LULL IN ANY PRECIPITATION UNTIL
THE FRONT APPROACHES FROM THE WEST NEAR OR AFTER MIDNIGHT.
A MOSTLY LIGHT SOUTHERLY FLOW WILL CONTINUE AHEAD OF THE FRONT.
THE CLOUD COVER AND SOUTHERLY FLOW WILL KEEP TEMPERATURES FROM
DROPPING BELOW THE 40S IN THE FAR NORTH AND BELOW THE 50S
ELSEWHERE IN OUR FORECAST AREA.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
THE COLD FRONT IS EXPECTED TO EXTEND FROM NORTHEASTERN PENNSYLVANIA
SOUTHWESTWARD TO WESTERN VIRGINIA AROUND DAY BREAK. THE BOUNDARY
WILL PUSH ACROSS OUR REGION DURING THE MORNING HOURS BEFORE MOVING
OFF THE COAST IN THE EARLY AFTERNOON. RAIN SHOWERS WILL OCCUR IN
ADVANCE OF THE FRONT. RAINFALL AMOUNTS SHOULD FAVOR THE QUARTER TO
HALF INCH RANGE. THE SURFACE WIND IS FORECAST TO VEER FROM THE
SOUTHWEST TO THE WEST AT SPEEDS AROUND 10 MPH AHEAD OF THE FRONT.
THE WIND DIRECTION IS EXPECTED TO SHIFT TO THE NORTHWEST ONCE THE
FRONT PASSES AND THE SPEED SHOULD INCREASE TO 10 TO 15 MPH WITH
GUSTS AROUND 20 MPH. THE SHOWERS SHOULD COME TO AN END WITH THE
FRONTAL PASSAGE. DRY AIR WILL BEGIN BUILDING INTO OUR REGION FROM
THE NORTHWEST IN ITS WAKE. WE ARE ANTICIPATING GRADUAL CLEARING ON
TUESDAY AFTERNOON.
THE COLD AIR MAY LAG A BIT BEHIND THE FRONT ON TUESDAY SO MAXIMUM
TEMPERATURES SHOULD REMAIN MILD. HIGHS ON TUESDAY ARE FORECAST TO
RANGE FROM THE LOWER AND MIDDLE 50S IN THE ELEVATED TERRAIN OF THE
POCONOS AND NORTHWESTERN NEW JERSEY TO THE LOWER 60S ON THE COASTAL
PLAIN.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
500 MB: A WEAK TROUGH ALONG THE ATLANTIC COAST TUESDAY NIGHT
GRADUALLY GETS SHUNTED SOUTHWARD BY A DEVELOPING ANOMALOUS RIDGE OF
HIGH PRESSURE OVER THE GREAT LAKES.
TEMPERATURES: THE FIRST 10 DAYS OF THE MONTH HAVE AVERAGED AROUND 3
DEGREES BELOW NORMAL IN OUR AREA EXCEPT OVER 6 DEGREES BELOW NORMAL
AT MT POCONO. CALENDAR DAY AVERAGES SHOULD BE SEVERAL DEGREES BELOW
NORMAL TUESDAY AND WEDNESDAY, NEAR NORMAL FRIDAY AND SATURDAY, THEN
5 TO 10 DEGREES ABOVE NORMAL NEXT SUNDAY AND MONDAY.
THE DRY NORTHERLY FLOW SHOULD RESULT IN LARGER THAN USUAL DIURNALS.
MAX TEMPERATURES THAT COULD RISE TO BETWEEN 75 AND 80 SUNDAY AND
MONDAY IN NON MARINE INFLUENCED REGIONS. THAT WOULD BE WARMING FROM
THE TOP DOWN IN RESPONSE TO THE SEVERAL STANDARD DEVIATIONS ABOVE
NORMAL MID AND UPPER LEVEL RIDGING OVER THE GREAT LAKES REGION.
FORECAST BASIS: UNLESS OTHERWISE NOTED, A 50 50 BLEND OF THE 12Z/11
GFS/NAM MOS GUIDANCE TUESDAY NIGHT-WEDNESDAY NIGHT, THEREAFTER THE
12Z/11 GFS MEX MOS AND OR SUPERBLEND THURSDAY-MONDAY, WHICH INCLUDES
12Z/11 GFS MEX GUIDANCE AND 15Z/11 WPC GUIDANCE.
GUIDANCE MAY BE TOO HIGH ON THE AFTERNOON DEWPOINTS IN WHAT SHOULD
BE A VERY DRY VERTICAL COLUMN. LOW RELATIVE HUMIDITIES SHOULD BE
FEATURED EVERY AFTERNOON FROM I95 WESTWARD.
THE DAILIES...
TUESDAY NIGHT-WEDNESDAY NIGHT...PARTLY CLOUDY TO CLEAR AND COOL.
NORTH TO NORTHEAST FLOW. FROST OR FREEZING TEMPERATURES POSSIBLE IN
PORTIONS OF OUR AREA.
THURSDAY-SUNDAY...DAYTIMES WARM SIGNIFICANTLY AND WINDS DIMINISH AS
THE SURFACE HIGH SETTLES SOUTH. MOSTLY CLEAR OR CLEAR. MORE CLOUDS
ARE EXPECTED IN THE EAST FROM LATE WEDNESDAY THROUGH
FRIDAY...ESPECIALLY NEAR THE COAST...WITH A PROLONGED ONSHORE FLOW.
MONDAY...COULD BE 80 DEGREES IF THE NEXT COLD FRONT DOESN'T PASS TIL
LATE IN THE DAY AS SOME GUIDANCE (GFS) CURRENTLY SUGGESTS.
HAZARDS THIS PERIOD: FROST/FREEZE POTENTIAL NEAR I-78 WED AND THU
MORNINGS. FIRE WEATHER SPS POTENTIAL ON ONE OF THE DAYS BETWEEN
THURSDAY-MONDAY OVER THE INTERIOR?
CONFIDENCE ON THIS EXTENDED SECTION SCENARIO WRITTEN ABOVE FROM
TUESDAY NIGHT THROUGH MONDAY IS ABOVE AVERAGE.
&&
.AVIATION /04Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR CONDITIONS SHOULD CONTINUE FOR THE NEXT FEW HOURS. NEAR OR
BEFORE 06Z, A BAND OF SHOWERS PRECEDING THE APPROACHING COLD
FRONT WILL MOVE INTO THE REGION FROM WEST TO EAST BRINGING WIDE
SPREAD MVFR CONDITIONS. UPSTREAM OBS HAVE SHOWN SOME IFR
VISIBILITIES, BUT NOT CONFIDENT ON IF THAT WILL OCCUR AT ANY OF
THE TAF SITES TO INCLUDE IT IN THE TAF FOR NOW.
THE COLD FRONT SHOULD REACH KRDG AND KABE AROUND 1300Z,
KPHL/KPNE/KTTN/KILG AROUND 1500Z, AND KMIV AND KACY AROUND 1600Z.
CONDITIONS SHOULD QUICKLY IMPROVE TO VFR WITH THE COLD FRONT.
A GENERALLY LIGHT SOUTHERLY OR SOUTH SOUTHEASTERLY WIND IS
EXPECTED AHEAD OF THE FRONT. THE LOW LEVEL JET HAS DEVELOPED A BIT
EARLIER THAN EXPECTED, SO HAVE ADDED MENTION OF LOW LEVEL WIND
SHEAR FOR ALL SITES EXCEPT KACY (WHICH SHOULD STAY WELL MIXED
ENOUGH TO LIMIT THE LOW LEVEL WIND SHEAR THREAT). THIS WILL BE
MOSTLY SPEED SHEAR AS THE LOW LEVEL JET IS ALSO SOUTHERLY. THE
WIND DIRECTION WILL SHIFT TO THE NORTHWEST WITH THE ARRIVAL OF THE
COLD FRONT. IN ADDITION, THE LOW LEVEL JET, AND THUS THE LOW LEVEL
WIND SHEAR THREAT SHOULD DIMINISH WITH THE ARRIVAL OF THE FRONT.
OUTLOOK...
TUESDAY NIGHT...VFR CLEAR. LIGHT NORTHERLY WINDS.
WEDNESDAY...VFR. NORTHEASTERLY WINDS AROUND 10-15 KNOTS WITH
GUSTS IN THE 15 TO 20 KNOT RANGE, ESPECIALLY COASTS.
WEDNESDAY NIGHT THROUGH FRIDAY...VFR. NORTHERLY WINDS 10 TO 15 KNOTS.
SATURDAY...VFR. LIGHT WIND.
CONFIDENCE ON THIS OUTLOOK SECTION IS ABOVE AVERAGE.
&&
.MARINE...
A COLD FRONT IS FORECAST TO APPROACH THE COASTAL WATERS OF NEW
JERSEY AND DELAWARE FROM THE WEST DURING TONIGHT AND TUESDAY
MORNING. THE BOUNDARY IS EXPECTED TO PASS ACROSS THE WATERS EARLY ON
TUESDAY AFTERNOON.
A GUSTY SOUTH WIND IS ANTICIPATED FOR TONIGHT WITH SPEEDS OF 15 TO
20 KNOTS AND GUSTS OF 25 TO 30 KNOTS. AS A RESULT, THE SMALL CRAFT
ADVISORY REMAINS IN EFFECT FOR OUR COASTAL WATERS AND FOR DELAWARE
BAY.
WIND SPEEDS ARE FORECAST TO DIMINISH ON TUESDAY WITH GUSTS FALLING
BELOW 25 KNOTS. THE WIND DIRECTION WILL FAVOR THE SOUTH AND
SOUTHWEST AHEAD OF THE COLD FRONT AND THE NORTHWEST BEHIND IT. THE
SMALL CRAFT ADVISORY FOR DELAWARE BAY WILL NOT EXTEND INTO TUESDAY.
HOWEVER, WAVES ON OUR OCEAN WATERS SHOULD REMAIN IN EXCESS OF 5 FEET
FOR MUCH OF TUESDAY AND THE SMALL CRAFT ADVISORY WILL REMAIN IN
EFFECT THERE.
OUTLOOK...
TUESDAY NIGHT...SCA CONDITIONS LIKELY FOR THE OCEAN AND LOWER
DELAWARE BAY. LESS CONFIDENT FOR THE UPPER BAY. WINDS BECOMING NORTH
BEHIND THE COLD FRONTAL PASSAGE. GUSTS IN THE 25 TO 30 KT RANGE
EXCEPT LESS ON UPPER DELAWARE BAY.
WEDNESDAY...SCA CONDITIONS POSSIBLE FOR THE OCEAN AND LOWER DELAWARE
BAY. LESS CONFIDENT FOR THE UPPER BAY. WINDS BECOMING NORTHEAST.
GUSTS IN THE 25 TO 30 KT RANGE.
THURSDAY AND FRIDAY...THE PERSISTENT NORTHEAST FLOW IS EXPECTED TO
CONTINUE. SCA CONDITIONS LIKELY.
SATURDAY...SEAS SHOULD BE SLOWLY SUBSIDING BUT HAZARDOUS SEAS MAY
LINGER THROUGHOUT THE DAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT EARLY THIS MORNING FOR
ANZ430-431.
&&
SYNOPSIS...DRAG/MIKETTA
NEAR TERM...IOVINO/JOHNSON/KRUZDLO
SHORT TERM...IOVINO
LONG TERM...MIKETTA
AVIATION...IOVINO/JOHNSON/MIKETTA
MARINE...IOVINO/MIKETTAHazardous weather outlook, Apr 11, 9:16 PM EDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 916 PM EDT MON APR 11 2016 NJZ001-007>010-PAZ054-055-060>062-101-103-105-130130- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 916 PM EDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OVERNIGHT LOWS TUESDAY NIGHT INTO WEDNESDAY COULD DROP INTO THE UPPER 20S OR LOWER 30 ACROSS PORTIONS OF SOUTHEASTERN PENNSYLVANIA AND NORTHWESTERN NEW JERSEY. THESE TEMPERATURES COULD KILL OR DAMAGE SENSITIVE VEGETATION IF NOT PROTECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ017>022-027-130130- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- SOUTHEASTERN BURLINGTON- 916 PM EDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OVERNIGHT LOWS TUESDAY NIGHT INTO WEDNESDAY COULD DROP INTO THE UPPER 20S OR LOWER 30 ACROSS PORTIONS OF THE PINE BARRENS IN SOUTHERN AND CENTRAL NEW JERSEY. THESE TEMPERATURES COULD KILL OR DAMAGE SENSITIVE VEGETATION IF NOT PROTECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ012>016-023>026-PAZ070-071-102- 104-106-130130- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-DELAWARE-PHILADELPHIA-EASTERN CHESTER- EASTERN MONTGOMERY-LOWER BUCKS- 916 PM EDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-130130- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 916 PM EDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 3:04 PM EDT | Freeze Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 17 hr |
Nearby
Freeze Watches in New Jersey, 2016Freeze Watches in Pennsylvania, 2016Every freeze watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.